# SDR COMA0660570

- Difficulty date: October 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 16,624 hours, 13,682 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 64643
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5079 - EMERGENCY FLOOR LIGHTING STRIP AFT OF ROW 8 IS INOPERATIVE.  REPLACED CABLE ASSEMBLY ON EMERGENCY FLOOR STRIP.  NO FURTHER DEFECTS.
